# SDR EVGR201611080001

- Difficulty date: October 13, 2016
- Submitted: November 8, 2016
- Operation: General aviation
- Aircraft: N622
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10003
- Aircraft time: 3,936 hours
- Engine: Lyc IO540AE1A5
- Engine time: 3,936 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sprag Assy
- Part number: C0182
- Part serial: 7331
- Condition: Making Metal
- Location: Main Rotor
- Part time: 1,885 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 100 HOUR INSPECTION, THE CLUTCH LUBRICATION INSPECTION WAS PERFORMED PER ROBINSON MM 7.210.    WHEN THE OIL WAS INSPECTED SEVERAL PIECES OF METAL WERE FOUND.  ROBINSON WAS CONTACTED AND THE CLUTCH ASSEMBLY WAS REMOVED FROM THE AIRCRAFT AND AN OVERHAULED UNIT WAS INSTALLED.
